Table of Contents Author Guidelines Submit a Manuscript
Applied Bionics and Biomechanics
Volume 11, Issue 4, Pages 185-195
http://dx.doi.org/10.3233/ABB-140102

Mathematical Modelling of Blood Flow through a Tapered Overlapping Stenosed Artery with Variable Viscosity

G. C. Shit, M. Roy, and A. Sinha

Department of Mathematics, Jadavpur University, Kolkata, India

Copyright © 2014 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. C. Shit, M. Roy, and A. Sinha, “Mathematical Modelling of Blood Flow through a Tapered Overlapping Stenosed Artery with Variable Viscosity,” Applied Bionics and Biomechanics, vol. 11, no. 4, pp. 185-195, 2014. https://doi.org/10.3233/ABB-140102.